# SDR DXTA200803013

- Difficulty date: April 23, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 1,531 hours, 1,173 cycles
- Engine: Pwc PW545B
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: LMP5001P
- Condition: Inoperative
- Location: Auto Pilot
- Part time: 1,531 hours, 1,173 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED EMERGENCY DESCENT WITH AUTOPILOT ENGAGED AT FL400. REPLACED RELAY KC009 AND CONNECTOR. IAW MFG WIRING DIAGRAM MAN 20-10-04. OPS CHECK GOOD. RELAY P/N LMP5001P S/N NSN/CONNECTOR LMS01T-TL S/N NSN / CONNECTOR P/N LMP4001S S/N NSN.
